MAUDE Adverse Event Report: GSOURCE, LLC. GSOURCE; DRILL BIT SQC 2.0MM 125/21.5MM

GSOURCE, LLC. GSOURCE; DRILL BIT SQC 2.0MM 125/21.5MM
Model Number GS 86.8221
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
A drill bit broke while performing a total hip arthroplasty.
 
Additional Manufacturer Narrative
The following details the investigation of breakages of drill bit sqc 2.0mm 125/21.5mm.After communicating with the healthcare professional, the lot number or complaint part were not available.Based on literature, the smaller drill bit size is not recommended for use in total hip arthroplasty procedures.Based on internal testing it does not appear to be a product design related issue.However, the design was improved to make it more robust.

Brand Name
GSOURCE
Common Device Name
DRILL BIT SQC 2.0MM 125/21.5MM
Manufacturer (Section D)
GSOURCE, LLC.
19 bland st.
emerson NJ 07630
Manufacturer Contact
rufino achacoso
19 bland st.
emerson, NJ 07630
2015992277
MDR Report Key23419729
Report Number2249529-2025-00005
Device Sequence Number10432371
Product Code HTW
UDI-Device Identifier00840314246554
UDI-Public00840314246554
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberGS 86.8221
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age76 YR
Patient SexFemale